dcsimg
Article: Die Familie der Ecpleopoda,
Report an error

Title

Die Familie der Ecpleopoda,

By

Tschudi, Johann Jakob von, 1818-1889

Type

Article

Date of Publication

1847

Original Publication

Archiv für Naturgeschichte.

Volume

13

Series / Issue

Issue: 1

Pages

41--60

Contributed by

BioStor

Language

German

Published by

Berlin :Nicolai,1835-

Identifiers

BioStor: 214084

Rights Status

Public domain. The BHL considers that this work is no longer under copyright protection.

 

Download MODS